# SDR FDEA202410271617

- Difficulty date: October 27, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 38,076 hours, 21,207 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: A5398140120100
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR STRUCTURE FOUND 1 EA PROFILE-Z CRACK NEAR FR82, Y-1450 REPLACED CRACK PROFILE-Z WITH NEW ONE.  I.A.W A300-600F SRM 51-72-10-001 PAGE.2 AND 51-  40-21-001, PARA .6, PAGE.7B-23. THIS REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100 AT MAIN   DECK FR82 Y-1450 POSITION.
